# SDR DALA2018042202779

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER SILL UPPER SURFACE HAT CHANNEL NR 4 FROM FWD,  HAD CORROSION.  REMOVED THE HAT CHANNEL AND INSTALLED A NEW HAT CHANNEL IAW SRM 51-40-02.
